# SDR AWXA200301289

- Difficulty date: October 22, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 63,057 hours, 51,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 3 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 3 LT WAS FOUND INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 3 LT, REPAIRED BROKEN WIRE, OPERATIONAL CHECK WAS GOOD.
